# SDR MALA060159

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 21,077 hours, 23,033 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE, AT NS 197 IS CHAFED ON THE INBOARD FLANGE.  REPAIRED IAW MESABA EOS54154.
